# SDR SBAA200800003

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N712FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0435
- Aircraft time: 6,755 hours, 6,248 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,548 hours, 6,067 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2140 · Heating System
- Part: Flow Valve
- Part number: 1H1014RX
- Part serial: 8AU59
- Condition: Failed
- Location: Zone 400
- Part time: 267 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H, A

## Discrepancy

DURING TAKEOFF THE BLEED AIR HEAT CAME ON WITHOUT PILOT INPUT. PILOT ATTEMPTED TO TURN HEAT OFF WITH SYS SWITCH AND TEMP. CONTROL KNOB. NEITHER ACTION WORKED. COCKPIT WAS GETTING EXCESSIVELY HOT SO PILOT OPENED UP ALL AIR VENTS AND PULLED FIREWALL SHUTOFF VALVE FOR BLEED AIR HEAT. AFTER ACTUATING SHUTOFF VALVE POSSIBLE LIGHT SMOKE AND ODOR FROM A EXCESSIVELY WARM SYS WAS NOTED IN COCKPIT. PILOT DECLARED AN EMERGENCY AND RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.
